MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD NEXIVA¿ DUAL PORT CLOSED IV CATHETER SYSTEM; INTRAVASCULAR CATHETER

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD NEXIVA¿ DUAL PORT CLOSED IV CATHETER SYSTEM; INTRAVASCULAR CATHETER
Model Number 383538
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/25/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd nexiva¿ dual port closed iv catheter system cap separated from the second port during the ct injection.The following information was provided by the initial reporter: "customer is using the nexiva dual port and the cap has popped of the 2nd port the last couple of times that they've use it for ct injection.".
 
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: investigation: our quality engineer inspected the photographs submitted for evaluation.One photo displayed the label of a package from lot #0274618 and another photo displayed a label from an icu medical clave neutral connector.Unfortunately, the photos provided for this incident did not present sufficient evidence to identify or confirm the alleged failure or to establish a definite root cause.Additional inspections or investigation into the reported defect could not be performed without the physical sample.A device history record review showed no non-conformances associated with this issue during the production of this batch.H3 other text: see h10.

Brand Name
BD NEXIVA¿ DUAL PORT CLOSED IV CATHETER SYSTEM
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer (Section G)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer Contact
katie swenson
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key12857110
Report Number1710034-2021-01006
Device Sequence Number17148453
Product Code FOZ
UDI-Device Identifier30382903835387
UDI-Public30382903835387
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
K183399
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/30/2023
Device Model Number383538
Device Catalogue Number383538
Device Lot Number0274618
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2021
Supplement Date Received by Manufacturer12/07/2021
Initial Report FDA Received Date11/22/2021
Supplement Report FDA Received Date12/29/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown